# SDR EIA2001228

- Difficulty date: May 17, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 9161 - KMZJ - DURING CLIMB, GEAR DOOR OPEN LIGHT ILLUMINATED.  CYCLED GEAR DOWN, LIGHT REMAINED ILLUMINATED.  GEAR CYCLED UP, LIGHT EXTINGUISHED.  (M)
